# SDR P5CA2020041400143

- Difficulty date: April 13, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,089 hours, 21,379 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Circuit Breaker
- Condition: Pulled
- Location: Ignition Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGES "LH ENG IGNITOR 1" AND "RH ENG IGNITOR 2".( FOUND LH IGN. AND RH IGN. CBS PULLED. CLOSED CBS, OPS CHECK NML IAW B767 AMM 74-11-01. )
